Jump to content

Recommended Posts

everythingbut

I feel uncomfortable talking about myself and this! 

I'm a lively, rambunctious person and I can't believe I'm here, seeking help and affirmation on an online forum. I don't know how I got to where I am but I'm more than ready to resurrect myself and I just wish that my friends and the world would go along with me.

I've always struggled with addiction issues, but about a year ago I turned to sleeping pills to help with my longstanding insomnia. I didn't even think I was remotely addicted, until I tried to stop. I went through two months of deep withdrawal and then turned to trazodone, which, little did I know, I'm allergic to and made me swell up and made the symptoms even worse. I act like a nightmare when I'm out and my behavior is unpredictable and erratic-- I suddenly feel like I'm high on shrooms and the room is spinning and I can't see straight, and then I go home and shake and tremor for three days with cold sweats and night terrors. I've tried to adjust and adjust with no relief. My doctor said to quit cold turkey instead of tapering because I'm probably allergic, so here I am. But xanax and ambien produced similar withdrawal effects so maybe I'm just hyper-sensitive. Anyway, looking for any possible way to get through this and any support... friends and family are too scared and seem to want to ditch me/ignore me while I'm acting weird.

 

 

Link to post
  • Moderator Emeritus

Welcome everythingbut,

 

I'm sorry you are going through this.  I understand how you feel about sharing something personal like this on a public forum, I felt the same way when I first joined, there are lots of us here, going through a similar experience.  Unfortunately  most of us have no choice but to come here for support because unless you have gone through it yourself, its impossible to understand.

 

Before we can offer some suggestions, we need a little more information about drugs you have taken and how you came off them.  All drugs you have previously taken or currently take, dates and dosages.  This gives a clear picture so we know what to advise.  If you put this information in your signature, it makes it easy to see your situation at the bottom of each post, this is how you do it:

 

http://survivinganti...your-signature/

 

What symptoms are you experiencing now? Is there any pattern to them?

 

You can use this thread as your ongoing journal to track progress and communicate with the community, add to it whenever you want. I'm glad you found us, you will find a lot of friendly help and support here.

 

Once you get back to us with more details about your drug history and situation, we will be in a better position to offer support and suggestions.

 

Petu.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to post
  • Moderator Emeritus

Hi everythingbut . . . welcome.

 

How long did you take the trazodone for?   Dosage etc.

 

This site is full of supportive souls who can relate to your situation.   

 

Best wishes ,     Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to post
  • Mentor

Hello and welcome, as soon as you are able add your signature....... any drugs.....  just found out effexor is number two on the world health organisations list of most addictive substances, valium is 13.  What an eye opener.

 

You are amongst friends,  I never thought I would trust an on line support group either..... but I do.....

1992 Dothiepin 375mg 8 weeks, exhaustion/depression.  Serotonin syndrome, oh yes!  seizures . Fell pregnant, 3rd baby, Nitrous Oxide, 3 weeks mental hospital pp psychosis. zoloft tegretol.

Feb 1996 ct tegretol, tapered Zoloft 8 weeks. as (unexpectedly)  pregnant. Steven died after 3 days.(Zolft HLHS baby).  98 had run in with Paxil, 2 tablets, 3 weeks taper, survived.
2005..menopause? exhausted again. Zyprexa, mad in three days, fallout....  Seroquel, Effexor, tegretol,   and 8 years of self destruction. Failed taper.
Damn 1/4 valium... nuts again! .fallout, zoloft 100mg  seroquol 400mg mirtazapine 45 mg  tegretol 400mg.  Mid 14 3 month taper. Nov 14 CRASH.
Mid 15 ....   75mg  seroquel,  3 x 1800mg SJW  2 week window end of December followed by 6 week wave
5/2 68mg seroquel, 2.5 x 1800mg SJW::::20/2 61mg seroquel, 2.5 x  SJW::: 26/2 54mg seroquel, 2 x SJW::::21/3 43mg seroquel, 1 x 2700SJW :::: 23/4 36mg seroquel 1 x 1800 SJW
15/5 33mg seroquel, 1 x SJW::::   28/5 30mg seroquel, 1 x SJW::::;  18/6 25mg seroquel 1/2 SJW::::, 11/7 21mg seroquel 1/2 SJW::, 26/7 18mg seroquel 1/2 SJW:::, 9/8 12mg seroquel :::, 16/8 6mg seroquel ;;;;, 12/9 0 jump.

23/9  3mg.....,  27/9 0mg.  Reinstated, 6mg, then 12mg.............  LIGHTBULB MOMENT,  I have  MTHFR 2x mutations.  CFS and issues with MOULD in my home. So I left home, and working 150km away during week, loving it.

Oh was hard, panic attacks first week, gone now, along with the mould issues.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy